Advertisement

Mathematische Zeitschrift

, Volume 228, Issue 1, pp 73–81 | Cite as

Interior gradient estimates for mean curvature equations

  • Xu-Jia Wang
Mathematics Subject Classification (1991):35B45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Xu-Jia Wang
    • 1
  1. 1. School of Mathematical Sciences, Australian National University, Canberra, ACT 0200, Australia (e-mail: wang@maths.anu.edu.au) AU

Personalised recommendations